Couldn't find what you looking for?

TRY OUR SEARCH!

Just wondering if an anti depressant will effect the birth control pills effectiveness, please it would help me a lot

Loading...

There shouldn’t be any problems taking birth control pills and antidepressants. They usually don’t interact but if it happens, then the contraceptives could increase the effects of the antidepressants. You would probably notice the symptoms of a drug overdose or some side effects (however, you need to distinguish the side effects of birth controls and depression, which may be hard sometimes because in some people bc pills cause low moods).
If this happens, you should inform your doctor about starting the pills and see if there was a way to regulate the dosage.

If you are taking a herbal antidepressant called St. John’s Wort, then you shouldn’t be starting bc pills because this herb is known to reduce the effects of bc pills while regular antidepressants don’t do that.
Reply

Loading...